MAUDE Adverse Event Report: ST PAUL PORTEX IVORY PVC, NORTH FACING, NASAL, PROFILE SOF; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATIO

ST PAUL PORTEX IVORY PVC, NORTH FACING, NASAL, PROFILE SOF; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATIO
Model Number 100/133/075
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a pre-use check, the customer found a stain on the product.No patient injury reported.
 
Additional Manufacturer Narrative
Six photos were received for evaluation and found stained tube was observed; the complaint was confirmed.One (1) sample was returned for evaluation; the sample was received in unused conditions within its original package.The returned sample was visually inspected at 12 inches to 16 inches and normal conditions of illumination and revealed stained tube was found; the complaint was confirmed.No other analysis was performed.Based on the analysis conducted in the sample provided, contamination failure mode was confirmed.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
PORTEX IVORY PVC, NORTH FACING, NASAL, PROFILE SOF
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATIO
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
aichi pref.
minneapolis, MN 55442
MDR Report Key15362694
Report Number3012307300-2022-17955
Device Sequence Number17509737
Product Code BTR
UDI-Device Identifier15019315020360
UDI-Public15019315020360
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/11/2025
Device Model Number100/133/075
Device Catalogue Number100/133/075
Device Lot Number3952561
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown